# SDR AALA202106029003

- Difficulty date: June 1, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,198 hours, 6,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER DOOR 842 CUT OUT HAS 11 STOP SCREWS WORN ON THE FORWARD AND AFT DOOR CUT OUT FRAMES.. REPLACED DOOR STOP SCREWS PER AMM 52-13-31-400-002-A.
